# SDR GLBA20030591

- Difficulty date: March 14, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 16,484 hours, 20,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH LOAD METER PEG WHEN GEAR MOTOR CYCLES WITH GEAR UP, PENDING CORRECTIVE ACTION.
